Doctor insights on:
Burning Sensation In Stomach
I suffer from heartburn but recently after I eat I get a burning sensation in my lower stomach it starts at the left of the abdomen and moves in the middle all the way up to my inner chest area?
A burning sensation can be descriptive of nerve pain, some variations of migraine, and even central brain problems after a stroke. Have heard this said associated with phantom limb syndrome, reflex sympatheric dystrophy, and trigeminal neuralgia. Other patients might say ...Read more
Inflammation: Assuming we are talking about your stomach and not your abdomen. Gastritis, stomach ulcers, hunger pangs, reflux. I would first try a liquid antacid 2 tablespoons (30ml); either maalox or mylanta. If this does not relieve the symptoms within 30 minutes or if the burning is recurrent then see your doctor for evaluation and treatment. ...Read more
See MD: A variety of conditions could lead to either symptom alone. Together, the list narrows a bit, but there are a number of aspects of your medical history that would help, as well as a physical exam and some labs. Please get checked out. ...Read more
Burning sensation in stomach area at night. Was on amoxicillian but off it for about three weeks now.Been eating less to lose weight.
May be temporary: Amoxicillin can cause stomach upsets with pain and diarrhea, subsequently because of altered intestinal flora can cause bloating, decreased apetite or burning as in your case. If this persists longer say another 3 weeks you might be having gastritis, where a short course of antacids, or h-2 blockers (like Pepcid (famotidine) ) might alleviate your symptom. You may try otc Tums to see if your symptoms improve. ...Read more
It could be: Several problems could cause abdominal burning sensation but the most common would be stomach irritation (gastritis) or even stomach ulcers. Less likely would be gallbladder problems or other intestinal problems. To figure out the actual cause you may need upper endoscopy (egd) which is very effective at diagnosing ulcers and gastritis and is a quick 5 minute procedure done with light IV sedation. ...Read more
I hv mushy stools, burning sensation in stomach, growling, lot of gas. Strtd cipro (ciprofloxacin) after walk-in clinic, pcp said i shd stop n use nexium. Wht cud it be?
- Talk to a doctor live online for free
- Stomach burning sensation and abortion
- Painful burning sensation in stomach
- Burning sensation stomach pain
- Ask a doctor a question free online
- Severe stomach burning sensation
- Burning sensation in stomach and intestines
- Burning sensation in generalized stomach
- Burning sensation in stomach cancer
- Talk to a urgent care specialist online for free